Title Statements
- Full title :On the groups JO(G) / Chung-Nim Lee and Arthur G. Wasserman.
Summary
The authors continue the work of M.F. Atiyah, D.O. Tall, and V.P. Snaith, with the purpose of classifying real representations of a compact Lie group G under stable J-equivalence. The authors end with a section of computations, conjectures and counterexamples.
Read More ↓Edition Statements
- Publication Date:1975.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, R.I
- Language:eng
- Publication Date:1975.
Notes
"Volume 2, issue 1."
The Physical Object
- Description:ii, 62 pages ; : 26 cm.
Edition Identifiers
- ISBN:0821818597, 9780821818596
- oclc:ocm01741435
- LC Classification:QA3
- Dewey Decimal:510/.8 s
Table of Contents
Introduction -- The functor [italic]JO[italic subscript]k([italic]G) -- Necessary conditions and invariants -- Constructions and sufficient conditions -- Computations, conjectures and counter-examples.
Read More ↓Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
On the Groups Jo G -- (.djvu)
DJVU · 405.4 KB · updated
Rate & Review